# SDR AALA20090408TUL02

- Difficulty date: March 27, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N7517A
- Make and model: Doug DC-9-82
- Aircraft serial: 49894
- Aircraft time: 56,520 hours, 28,933 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANT FRAME 1418 CRACKED AT LONGERON 2R. INSTALLED REPAIR DOUBLER ON FRAME 1418 AND SPLICE ON LONGERON 2R PER SRM 51-30-05 AND AARD 53-30-00-2.
